Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Milwaukee, WI

July 13, 20155 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:22 AM CDT for 5 counties in Wisconsin. It was in force for 38 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 4:22 AM CDT (09:22 UTC)
Expired
Jul 13, 2015, 5:00 AM CDT
In force
38 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Dodge County, WI, Fond du Lac County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:40 AM CDTTSTM WND GST 50Hartford, WI1-2 INCH TREES TOPPED. RELAYED VIA FACEBOOK.
Jul 13, 4:48 AM CDTTSTM WND DMGSlinger, WITREE DAMAGE ACROSS WASHINGTON COUNTY.
Jul 13, 4:56 AM CDTTSTM WND GST 55West Bend, WIRELAYED VIA FACEBOOK.
Jul 13, 4:59 AM CDTTSTM WND DMG2 Se Eagle, WITHREE 2-FOOT DIAMTER TREES DOWNED...ROOF DAMAGE WITH SHINGLES BLOWN OFF ON NORTH ISLAND ON EAGLE SPRING LAKE. DAMAGE ESTIMATED AT 15K DOLLARS.
Jul 13, 5:01 AM CDTTSTM WND DMGGenesee, WINUMEROUS TREES DOWN FROM GENESEE TO MUKWONAGO.
Jul 13, 5:06 AM CDTTSTM WND DMGBeechwood, WIWIDESPREAD TREE DAMAGE ACROSS SOUTHWEST SHEBOYGAN COUNTY
Jul 13, 5:08 AM CDTTSTM WND GST 55Mukwonago, WIRELAYED THROUGH MILWAUKEE SKYWARN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:14 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WUUS53 KMKX 130922
SVRMKX
WIC027-039-117-131-133-131000-
/O.NEW.KMKX.SV.W.0025.150713T0922Z-150713T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 AM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN SOUTHEASTERN WISCONSIN...
  SOUTHWESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
  SOUTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 500 AM CDT

* AT 421 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 
  DODGE INTO NORTHERN JEFFERSON COUNTIES...MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...EMERGENCY MANAGEMENT. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WAUKESHA...NEW BERLIN...BROOKFIELD...MENOMONEE FALLS...WEST BEND...
  MUSKEGO...HARTFORD...PEWAUKEE...SUSSEX...HARTLAND...MUKWONAGO...
  DELAFIELD...JACKSON...ELM GROVE...SLINGER...KEWASKUM...WALES...
  OKAUCHEE LAKE...OCONOMOWOC AND MERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 4285 8854 4318 8853 4376 8834 4375 8803
      4286 8812
TIME...MOT...LOC 0921Z 280DEG 45KT 4324 8875 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
COLLAR
2 follow-up statements
942 
WWUS53 KMKX 130940
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 AM CDT MON JUL 13 2015

WIC027-039-117-131-133-131000-
/O.CON.KMKX.SV.W.0025.000000T0000Z-150713T1000Z/
WASHINGTON WI-SHEBOYGAN WI-DODGE WI-FOND DU LAC WI-WAUKESHA WI-
440 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR WASHINGTON...SOUTHWESTERN SHEBOYGAN...SOUTHEASTERN DODGE...
SOUTHEASTERN FOND DU LAC AND WAUKESHA COUNTIES...

AT 438 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAC LA 
BELLE...OR NEAR OKAUCHEE LAKE...MOVING EAST AT 50 MPH. THERE HAVE 
BEEN MULTIPLE REPORTS OF TREES DOWN WITH THESE STORMS. THIS IS A 
DANGEROUS SITUATION...TAKE COVER NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WAUKESHA...NEW BERLIN...BROOKFIELD...MENOMONEE FALLS...WEST BEND...
MUSKEGO...HARTFORD...PEWAUKEE...SUSSEX...HARTLAND...MUKWONAGO...
DELAFIELD...JACKSON...ELM GROVE...SLINGER...KEWASKUM...WALES...
OKAUCHEE LAKE...OCONOMOWOC AND MERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS LIKELY PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4285 8854 4318 8853 4376 8834 4375 8803
      4286 8812
TIME...MOT...LOC 0938Z 280DEG 45KT 4320 8845 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

SPM
766 
WWUS53 KMKX 130957
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 AM CDT MON JUL 13 2015

WIC027-039-117-131-133-131006-
/O.EXP.KMKX.SV.W.0025.000000T0000Z-150713T1000Z/
WASHINGTON WI-SHEBOYGAN WI-DODGE WI-FOND DU LAC WI-WAUKESHA WI-
457 AM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...SOUTHWESTERN
SHEBOYGAN...SOUTHEASTERN DODGE...SOUTHEASTERN FOND DU LAC AND
WAUKESHA COUNTIES WILL EXPIRE AT 500 AM CDT...
        
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS 
ARE STILL POSSIBLE WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8854 4318 8853 4376 8834 4375 8803
      4286 8812
TIME...MOT...LOC 0954Z 280DEG 45KT 4320 8845 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 13, 2:53 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 AM CDT MON JUL 13 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

THE MORNING CONVECTION SHOULD MOVE OUT OF SOUTHEAST WISCONSIN BY MID
MORNING...POSSIBLY SOONER. IT LOOKS LIKE THE REST OF THE MORNING AND
POSSIBLY THROUGH ABOUT MID AFTERNOON MAY BE DRY. I/LL GO DRY FOR A
FEW HOURS IN THE WAKE OF THE MORNING STORMS...BUT INCREASE POPS
AGAIN TOWARD NOON.  THIS BIG SYSTEM WILL LAY OUT A STABLE AIRMASS
THAT WILL TAKE TIME TO MIX OUT AND RECOVER.  DEW POINTS WILL REMAIN
VERY ELEVATED IN THE LOWER TO MID 70S. WE SHOULD THEN SEE A MORE OR
LESS UNCAPPED AIRMASS DEVELOP WITH CAPE CLIMBING TO NEAR 3000J/KG
LATER THIS AFTERNOON. THIS IS AT A TIME WE HAVE A SURFACE TROF
APPROACHING FROM THE WEST...COUPLED WITH STRONG WESTERLIES ALOFT
ASSOCIATED WITH A SERIES OF MID LEVEL SHORT WAVES TRACKING THROUGH A
ZONAL TO NORTHWEST FLOW.  DEEP LAYER SHEAR OFF THE NAM SHOWS 40-
50KTS IN THE LATE AFTERNOON/EVENING. SPC HAS KEPT THE ENTIRE AREA IN
A SLIGHT RISK WITH THE ENHANCED AREA ACROSS THE FAR SOUTH/SOUTHWEST.
THE STORM PREDICTION CENTER DAY 1 DISCUSSION COVERS THE REGIONAL
DETAILS WELL. WE ARE ON THE NORTHERN PERIPHERY OF THE EXPECTED
REDEVELOPMENT THIS AFTERNOON WITH THE BIG FOCUS SOUTH ACROSS
ILLINOIS INTO THE OHIO VALLEY. IT/S ENTIRELY POSSIBLE THAT THE
REDEVELOPMENT WILL OCCUR JUST TO OUR SOUTH AND WE MAY ESCAPE THE BAD
STUFF.  THE THREAT FOR STORMS WILL LINGER INTO THE EVENING WITH
DRIER WEATHER MOVING IN AFTER MIDNIGHT.

.TUESDAY - CONFIDENCE...MEDIUM
500 MILLIBAR SHORTWAVE TROUGH PROGGD TO SLIDE SOUTHEAST THROUGH
THE AREA. IN ADDITION...850/925 BOUNDARY WILL DROPPING INTO THE
AREA SHIFTING WINDS TO THE NORTHEAST ESPECIALLY NEAR LAKE
MICHIGAN. THE NAM HAS COME AROUND TO BE MORE IN LINE WITH THE
GFS/ECMWF WITH REGARDS TO THIS WIND SHIFT WITH POTENTIALLY GUSTY
NNE WINDS ESP NEAR THE LAKE IN THE AFTERNOON AFTER THE FROPA. WILL
KEEP THE CHANCE POPS GOING FOR POPS UP SHRA/TSRA WITH GFS BUFKIT
SHOWING SOME CAPE VALUES PUSHING 1000 J/KG.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
MODELS SHOW HIGH PRESSURE BUILDING IN WITH NE-E FLOW AND COOLER
AIRMASS. LEFT A SMALL POP FOR INLAND AREAS DURING THE EVENING TO
ACCOUNT FOR ANY LINGERING SHRA FROM ANY AFTERNOON DEVELOPMENT. 500
MILLIBAR HEIGHTS WILL BE BUILDING INTO WEDNESDAY. MODELS HAVE
BACKED OFF ON PRECIP DEVELOPMENT FOR THE CWA DURG THE AFTN. NOT
SEEING THE SUSPICIOUS VORTS EITHER SO THIS LENDS A BIT MORE
CONFIDENCE TO KEEPING THINGS ON THE DRY SIDE. THE GEM AND ECMWF
APPEAR TO HAVE AN OVERALL BETTER HANDLE ON THE VORT PATTERN
HEADING INTO WEDNESDAY NIGHT. SO GOING WITH COOLER AND DRIER
CONDITIONS WITH THE HIGH DOMINATING. ACTUALLY LOOKS NOW THAT THE
ANTICYCLONIC LOW LEVEL FLOW AND FEED OF DRY AIR WILL KEEP MUCH IF
NOT ALL OF THE CWA DRY THROUGH WEDNESDAY NIGHT. MAY HAVE A SMALL
POP IN THE FAR WEST LATER IN THE NIGHT.

.THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM
MID LEVEL RIDGE AXIS SHIFTS INTO THE EASTERN LAKES. ALL MODELS
SHOW A 500 MILLIBAR SHORTWAVE AFFECTING THE AREA THURSDAY
AFTERNOON/EVENING. DECENT WAA AND INFLUENCE OF 850 JET BECOMES
MORE OF A FACTOR THURSDAY NIGHT. MODEL QPF PROGS SHOW MORE
CONSENSUS FOR THE THURSDAY NIGHT PERIOD RATHER THAN THURSDAY
AFTERNOON. THERE IS ALSO A WEAK 250 JETLET PROGGD TO ENHANCE UPPER
DIVERGENCE A BIT THURSDAY NIGHT. GFS CAPES ARE NOT AS HIGH AS
PRIOR RUNS.

.FRIDAY - CONFIDENCE...LOW
THE ECMWF BRINGS IN WEAK SURFACE RIDGING AND BUILDING 500 HEIGHTS
AND SUBSEQUENT DRIER CONDITIONS. MEANWHILE THE GFS AND GEM STILL
SHOW LINGERING SURFACE/850 TROUGH AND ANOTHER 500 MILLIBAR SHORTWAVE.
WILL KEEP THE SUPERBLEND POPS IN PLACE FOR NOW.

.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
GFS/ECMWF SHOW 588/591DM RIDGE BUILDING UP BRIEFLY ACROSS THE
AREA. EXPECTING A WARM AND HUMID PERIOD WITH 925 TEMPS INTO THE
MID 20S CELSIUS. SHORTWAVE ENERGY PROGGD TO COLLAPSE THE RIDGE
RIDING AROUND THE RIDGE MAY BRING SOME STORMS INTO SRN WI SATURDAY
NIGHT OR SUNDAY.

&&

.AVIATION/12Z TAFS/...LOOK FOR THE EARLY MORNING STRONG THUNDERSTORMS
TO MOVE OFF TO THE SOUTH AND EAST BY ABOUT 13-14Z...EARLIER AT KMSN.
MVFR AND SOME IFR CONDITIONS WILL BE AROUND THROUGH ABOUT THEN...THEN
CONDITIONS IMPROVE TO VFR LEVELS BY ABOUT MID AFTERNOON AND WILL
LIKELY CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WE ARE
EXPECTING REDEVELOPMENT OF SCATTERED THUNDERSTORMS LATER THIS
AFTERNOON AND INTO THE EVENING. AS ALWAYS...BRIEF MVFR CONDITIONS
ARE POSSIBLE IN AND AROUND THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jul 13, 4:20 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 AM CDT MON JUL 13 2015

WIZ046-047-051-052-056>060-062>072-140930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
420 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM
THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS WITH AN AREA OF
ENHANCED RISK SOUTH OF MADISON. HAIL...STRONG WINDS AND A FEW
TORNADOES ARE POSSIBLE.

THE HEAT INDEX WILL APPROACH 95 OVER MOST AREAS TODAY...EXCLUDING
THOSE COUNTIES CLOSE TO LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH
THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

LMZ643>646-140930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
420 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM
THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS. HAIL...STRONG
WINDS AND A FEW TORNADOES ARE POSSIBLE.

MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST
AIR CONTINUES TO MOVE INTO THE REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH
THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH
SUNDAY.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 13, 1:53 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
153 AM CDT MON JUL 13 2015

WIZ046-047-051-056>058-062>064-067-130815-
JEFFERSON-SAUK-FOND DU LAC-LAFAYETTE-IOWA-GREEN
LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
153 AM CDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA...SAUK...
COLUMBIA...GREEN LAKE...NORTHWESTERN JEFFERSON...MARQUETTE...DODGE...
DANE...NORTHERN LAFAYETTE AND WESTERN FOND DU LAC COUNTIES...

AT 151 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 13 MILES EAST OF MEDFORD TO 11 MILES EAST OF MILLSTON
TO NEAR RUSHFORD...AND MOVING SOUTHEAST AT ABOUT 35 MPH.

WINDS OF 30 TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  PORTAGE AROUND 250 AM CDT.
  PARDEEVILLE AROUND 255 AM CDT.
  RIO AROUND 300 AM CDT.
  CAMBRIA AROUND 305 AM CDT.
  FALL RIVER AROUND 310 AM CDT.
  COLUMBUS AND DODGEVILLE AROUND 315 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EAST BRISTOL...MOUNT
VERNON...PINE BLUFF...OXFORD...FOX LAKE...MERRIMAC...ENDEAVOR...
PLAIN...BURNETT AND MINNESOTA JUNCTION.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4390 8888 4389 8841 4394 8840 4394 8836
      4320 8867 4280 9012 4299 9043 4320 9043
      4321 9029 4317 9019 4355 9019 4356 9031
      4364 9031 4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0651Z 307DEG 59KT 4509 9008 4420 9042 4385 9171

MBK
Special weather statement, Jul 13, 2:32 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 AM CDT MON JUL 13 2015

WIZ046-047-051-056>058-062-063-130830-
SAUK-FOND DU LAC-IOWA-GREEN LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
232 AM CDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN IOWA...SAUK...
COLUMBIA...GREEN LAKE...MARQUETTE...NORTHWESTERN DODGE...NORTHERN
DANE AND WEST CENTRAL FOND DU LAC COUNTIES...

AT 232 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RIB MOUNTAIN TO NEAR NEW LISBON TO NEAR SPRING
GROVE...AND MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...MIDDLETON...WAUNAKEE...BARABOO...
PORTAGE...REEDSBURG...RIPON...WINDSOR...BERLIN...COLUMBUS...PRAIRIE
DU SAC...SAUK CITY...WISCONSIN DELLS...LAKE WISCONSIN...DEFOREST...
CROSS PLAINS...LODI...LAKE DELTON AND POYNETTE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4390 8889 4389 8879 4319 8912 4294 9043
      4320 9043 4321 9029 4317 9019 4355 9019
      4356 9031 4364 9031 4364 8960 4398 8960
      4398 8889
TIME...MOT...LOC 0732Z 312DEG 49KT 4491 8963 4385 9011 4357 9156

MBK
Local storm report, Jul 13, 3:42 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.19W
07/13/2015  M68 MPH          SAUK               WI   ASOS

            ASOS STATION LONE ROCK TRI-COUNTY AIRPORT
            /LNR/

&&

SPM
Local storm report, Jul 13, 4:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     COLUMBUS                43.34N 89.01W
07/13/2015                   COLUMBIA           WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

BHERZOG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:53 AM CDTSpecial Weather StatementMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more82 min
Jul 13, 2:32 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Iowa, Marquette, Sauk58 min
Jul 13, 2:41 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington34 min
Jul 13, 2:46 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk59 min
Jul 13, 3:05 AM CDTFlash Flood WarningMKXColumbia3 hr
Jul 13, 3:28 AM CDTFlash Flood WarningMKXDodge3 hr
Jul 13, 3:32 AM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette118 min
Jul 13, 3:35 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 1 more55 min
Jul 13, 3:52 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more53 min
Jul 13, 3:54 AM CDTSpecial Marine WarningMKX2 hr
Jul 13, 4:08 AM CDTTornado WarningMKXDodge37 min
Jul 13, 4:45 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette, Rock, Walworth45 min
Jul 13, 4:52 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan38 min
Jul 13, 5:03 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine57 min
Jul 13, 5:09 AM CDTSevere Thunderstorm WarningMKXWashington, Waukesha21 min
Jul 13, 5:54 AM CDTSpecial Marine WarningMKX66 min
Jul 13, 4:38 PM CDTSpecial Weather StatementMKXSauk37 min
Jul 13, 5:21 PM CDTSpecial Weather StatementMKXSauk39 min
Jul 13, 6:05 PM CDTSpecial Weather StatementMKXSauk40 min
Jul 13, 6:14 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk46 min
Jul 13, 6:26 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk49 min
Jul 13, 6:43 PM CDTTornado WarningMKXIowa32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.